# SDR FDEA2019042290866

- Difficulty date: April 19, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 31,046 hours, 17,198 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: E/E Bay
- Part time: 11,276 hours, 6,521 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT APPROX. 1500 AGL. GOT AN AVIONICS SMOKE LIGHT, IT STAYED ON UNTIL   50FT FROM THE GATE TAXIING IN ADHERED TO THE QRH & THE ECAM, NEVER HAD ANY   SMOKE INDICATONS  FIRE CHIEF CONFIRMED NO SMOKE.  ALSO AFTER BLOCKIN, THE   AVIONICS SMOKE LIGHT AND AURAL WARNING CYCLED ON AND OFF SEVERAL  TIMES.  S  MPN: CGDU2200-00           CPN: 2610991  QTY: 2    PART 19APR19 12:15   IND U  ORDER PART  MPN: CGDU2200-00             MSN: 1965197   REPLACED DETECTORS 11WA AND 12WA REF A300 AMM 26-15-12-04. NEEDS OPS CHECKS.   NOTED WATER INSIDE REMOVED DETECTOR AT POSITION 11WA.
